Skin

See also: Research: adverse effects on breasts

Al Hammadi A, Asai Y, Patt ML, Sasseville D. Erythema annulare centrifugum secondary to treatment with finasteride. J Drugs Dermatol. 2007;6(4):460-463. Journal site • PubMed

Famenini S, Gharavi NM, Beynet DP. Finasteride associated melasma in a Caucasian male. J Drugs Dermatol. 2014. Journal site • PubMed

Lear JT, Byrne JP. Finasteride-related cutaneous vasculitis. Postgraduate Medical Journal 1996. doi:10.1136/pgmj.72.844.127-a • PubMedPMC full text

Moreno-Fernandez A, Mira Laguarda JM, Ruiz-Hornillos FJ, Rubio Sotes M. Urticarial rush due to finasteride. Allergy. 2010. doi:10.1111/j.1398-9995.2009.02165.xPubMed

Motofei IG, Rowland DL, Georgescu SR, et al. Post-finasteride adverse effects in male androgenic alopecia: a case report of vitiligo. Skin Pharmacol Physiol. 2017. doi:10.1159/000455972PubMed

Tresch S, Cozzio A, Kamarashev J, et al. T cell-mediated acute localized exanthematous pustulosis caused by finasteride. J Allergy Clin Immunol. 2012. doi:10.1016/j.jaci.2011.07.033PubMed

Photosensitivity

Espasandín-Arias M, García-Rodiño S, Suárez-Peñaranda JM, Rodríguez-Granados MT. Photosensitivity associated with dutasteride therapy. J Dtsch Dermatol Ges. 2020 Apr. doi:10.1111/ddg.14062PubMed

Santo Domingo D, Stevenson ML, Auerbach J, Lerman J. Finasteride-induced pseudoporphyria. Arch Dermatol. 2011. doi:10.1001/archdermatol.2011.144 • PubMed

Yamada T. Photosensitivity reaction induced by finasteride. J Gen Fam Med. 2021 Nov 5. doi:10.1002/jgf2.510 • PubMedPMC full text